理论数学

Vol.3 No.5 (September 2013)

在广义条件对称下的一类非线性扩散方程的精确解
The Exact Solutions of a Class of the Nonlinear Diffusion Equations under the Generalized Conditional Symmetry

 

作者:

吴 琼 , 李德生 :沈阳师范大学数学与系统科学学院

 

关键词:

广义条件对称一类非线性扩散方程精确解Generalized Conditional Symmetry A Class of the Nonlinear Diffusion Equation Exact Solution

 

摘要:

本文利用广义条件对称法讨论了一类(1 + 1)维非线性扩散方程
的精确解问题。其中,对流项 与源项 都显示的依赖于变量x,本文针对方程的扩散项 这一重要的情形,对该方程进行对称约化、分类,进而给出方程的精确解。

This paper will discuss the exact solution of (1 + 1) dimensional nonlinear diffusion equation by using the generalized conditional symmetries method. The convection term and source term are dependent on the variable x. This paper mainly discusses diffusion term and finally it will give the exact solutions by using method of symmetrically reduced and classified.

文章引用:

吴 琼 , 李德生 (2013) 在广义条件对称下的一类非线性扩散方程的精确解。 理论数学, 3, 289-294. doi: 10.12677/PM.2013.35044

 

参考文献

分享
Top